advertisement
Question
Posted by: Yolandi | 2016/01/14

Not sure what's happening

Hi I started using the Nur-Isterate injection in 2012 after I had a miscarriage. I was on the injection from September 2012 until December 2014. I never had my period in the time i was on the injection, I started using the injection again in April 2015, i have had 5 shots now. Never had my period, I was 5 days late before I went for my last shot on 30/11/2015 and i had unprotected sex with my boyfriend in that 5 days. The nurse never did a pregnancy test she just asked why i was 5 days late and gave me my shot. The nurse had stomach flue that day and could barely help me, my next date is only 26/01/2016. On Friday 8/01/2016 i saw there was a little blood on the toilet paper but i didnt do anything coz i thought it might just be a sex injury, on Saterday there was a little bit more blood on Sonday it was the same. On Monday 11/01/2016 I got stomach cramps that felt exactly the same as period pains, my legs started cramping and my back was very painfull. I think the blood is gone now because i dont see any but i still have stomach pain and back pain and it feels as if my stomach is turning. This was the very first time that since I started using it in 2012 that i got this close to a "period" if i can say that. Can you please help me with some advice because i cant go to a doctor now. It is very painfull and I dont know what to do

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2016/01/18

The spotting may have been because your injection was late. I can't explain your stomach and back pain. you would have to see a doctor for a full examination in order to find out the reasons for this.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement